# SDR USAA2014012700009

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 75,816 hours, 34,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 9D.  INSTALLED EMERGENCY EXIT LIGHT LENS AT SEAT 9D.
